# SDR CALA2020020200296

- Difficulty date: January 28, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Cracked
- Location: Sta 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0546)MAIN CABIN STA 780+36 STRINGER 16L CRACKED REF. ST. ENGINEERING N/R 0087492 TRIMMED-OUT CRACK ON STR 16L AT STA 780+36 TO A 1.011" X 0.781" X 0.25" R AND ACCOMPLISHED A PERMANENT CAT "A" REINFORCING REPAI R IAW B757-300 SRM 53-30-03 REPAIR 1 FIG 201. AREA FREE OF FOD.
